Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 31, 2014, 04:03:47 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632479
  • Total Topics: 47901
  • Online Today: 262
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 175
Total: 180

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Norvir, Truvada (ole) and Mr. Ray Ataz  (Read 1943 times)

0 Members and 1 Guest are viewing this topic.

Offline Blond37

  • Member
  • Posts: 121
Norvir, Truvada (ole) and Mr. Ray Ataz
« on: December 07, 2006, 12:28:09 PM »
hi.
newbie here. one thing i have like adhd and just as some people wash their ahds, when i say certain words, i have to say them a certain way (ex my apple ipod is an ipodis). so when i say truvada it sound spanish and i have to say truvada ole, and same with Mr Ray Ataz... and yes i know i said the t word in the previous sentencewith out the ole and its driving me crazy LOL.
ok so anywway those are the 3 meds i'm on .. good combo? crazy combo? side effex?
Check me out in Poz magazine page 42, June 2010 :)

Offline jerek

  • Member
  • Posts: 25
Re: Norvir, Truvada (ole) and Mr. Ray Ataz
« Reply #1 on: December 07, 2006, 12:40:22 PM »
hey there stoopidnyc,

i have come to find this combo very effective.  i first started treatment after a 2 week battle with pcp pneumonia, my tcells were less than 5 and my viral load was 300,000.  the first combo i went on was truvada & viramune.  after 3 months i had no results from that combo.  my doc then switched me to truvada, reyataz, & norvir.  the first 2 weeks with the norvir can be pretty rough.  alot of nausea & feeling tired & out of it, but hang in there cuz it does get better, way better.  after about week 2 i had no more side effects, was feeling alot more energetic, and ready for whatever comes next.  after 2 months on the new combo i had my blood work done, my viral load went undetectable & tcells went from 5 to 65.  now mind you everyone reacts to meds differently but from what i have read and heard from others this is an excellent combo.  good luck & hope to hear good results from you!!

jerek
« Last Edit: December 07, 2006, 12:46:34 PM by jerek »

Offline alterman

  • Member
  • Posts: 48
Re: Norvir, Truvada (ole) and Mr. Ray Ataz
« Reply #2 on: December 08, 2006, 01:07:21 AM »
I just took my first new meds Norvir Reyataz Epivir and Ziagen. I can't wait to be feeling alot better.

Offline HammyJ

  • Member
  • Posts: 13
Re: Norvir, Truvada (ole) and Mr. Ray Ataz
« Reply #3 on: December 08, 2006, 02:21:14 AM »
I have been on a similar combo.....the same except abacavir has been added....for two months now....and I and my Dr. are very pleased how it has been working thus far.....percentages up, viral load almost undetectable, and Cd4's up by 100....This has been the best drug combo I have ever been on...(and I have been on meds for 15 of my 17 years Poz)....with the fewest side effects....bad gas is the only side effect that I can really think of...no lypodystrophy(yet), no belly, no loopy dreams, or horrible mood swings....and I have energy back to spare....I sincerely hope that your combo works as well for you as mine appears to be working for me...
Cheers,
HammyJ

Offline Robert

  • Member
  • Posts: 2,643
Re: Norvir, Truvada (ole) and Mr. Ray Ataz
« Reply #4 on: December 08, 2006, 11:43:17 AM »
hey el stoopidio....

It's a great combo; effective and side effects aren't too bad.  I started this 3 years ago with 18 t-cells and vl 500,000.  Just got my labs back last week and t-cells are over 600.  Not bad. I've  been undetectable since March, 2004. 

There is a yellowing of the eyes and skin but that goes away after a couple of weeks.  AFter 3 years I still have gas.

I think you'll like el travada ole and Senor Ray Ataz and his friend nearly normal Norvir.

robert
..........

Offline HammyJ

  • Member
  • Posts: 13
Re: Norvir, Truvada (ole) and Mr. Ray Ataz
« Reply #5 on: December 08, 2006, 04:20:06 PM »
I did forget to mention the side effect of jaundice, as Robert mentioned....I had it for about a month....not bad, really only I could tell that I was yellow...some people just thought I had been to a fake and bake(tanning salon) ...at any rate....around the third week, the jaundice started to disappear, as my Dr. and pharmacist told me it would.....Not all people on this combo will get jaundice(apparently caused by the Truvada) but most do, and it does go away in the majority of cases....

Offline newt

  • Member
  • Posts: 3,877
  • the one and original newt
Re: Norvir, Truvada (ole) and Mr. Ray Ataz
« Reply #6 on: December 08, 2006, 04:30:15 PM »
jaundice on this combo is down to the Reyataz, which raises the liver enzyme bilirubin - it's this which makes your eyes yellow-like

- matt (slightly yellow eyes)

Now playing: London Gay Mens Chorus, Moon River
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.